MAUDE Adverse Event Report: SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR

SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Model Number ZIT-520
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that although the pressure bag had been used only three times, the hospital reported that the adhesive part of the sleeve had come off.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 47 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 47 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review no issues found in the dhr based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Complaint trend history: the complaint history was reviewed in grand avenue from dates of june 24, 2023, to june 24, 2025, for part number zit-520-5 for failure mode "falling apart".There were four complaints reported for part number zit-520-5 for "falling apart." there were 39 complaints reported for part number zit-520-5 during the same timeframe related to different failure mode.Sales = (b)(4).Calculated occurrence = (43 complaint / (b)(6) sold) x 100 = (b)(4).Occurrence ranking = occasional.Risk assessment: the ultimate risk is low, as that is the highest risk of the following 2 considerations: 1.Patient / caregiver performed risk assessment with rma-20012a rev 7: "infuseit pressure infusor" which is sufficient for part number zit-520-5.The complaint aligns with risk id r50 with a potential cause of hazard being "pressure loss during infusion procedure.(note: no risk of backflow for venous infusions since gravity pressure exceeds venous pressures.)" severity = 2-minor, occurrence = 2 remote; therefore, the risk is acceptable.Per table 1a in ref-20001-c1, these levels indicate low risk.2.Regulatory / compliance reviewed table 2 in ref-20001-c1, and there is low regulatory / compliance risk.Customer response: customer email sent.Health hazard evaluation consideration: it was determined that an hhe is not required according to the criteria in section 8 of sop-20021-c1, rev 4.

Brand Name
INFUSEIT
Common Device Name
INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22588561
Report Number3004748541-2025-00035
Device Sequence Number17278196
Product Code KZD
UDI-Device Identifier00607411916915
UDI-Public(01)00607411916915(10)230200827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520
Device Catalogue NumberZIT-520
Device Lot Number230200827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown